# SDR 08FDEA00635

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N21041
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SKIN PANEL BY NR 2 SLAT O/B TRACK AREA IS CRACKED AT FASTENER HOLE.  REMOVED SKIN PANEL IAW SRM 51-40-02.  FABRICATED NEW SKIN PANEL ON MAE TRAVELER NR T7/687621FROM 7075 - T6 - .050C IAW SRM 51-10-02.  INSTALLED FABRICATED SKIN PANEL IAW SRM 51-40-02.
